# SDR SIMA20130121006

- Difficulty date: January 21, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 26,657 hours, 23,727 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ON FLIGHT 3240 THE CREW REPORTED THAT DURING FLIGHT THEY RECEIVED A NR 2 ENGINE BLEED LEAK MESSAGE.  THE CREW FOLLOWED AOM VOL 1 PROCEDURES.  THE MESSAGE DISAPPEARED AND THEN CAME BACK.  THE CREW CONTINUED TO FOLLOW THE AOM PROCEDURES WHICH LEAD THEM TO SHUTDOWN THE NR 2 ENGINE.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO GGG.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  VERIFIED LEAK 2 ILLUMINATED ON BLEED 2 WITH NO BLEED AIR PRESENT ON AIRCRAFT, FOUND WIRE W772-0001 BROKEN OFF S7263 AND SHORTED TO GROUND.  RE-ATTACHED WIRE TO S7263.  THE OPERATIONAL CHECK WAS OK IAW WM 36-21-50.  THE AIRCRAFT WAS RETURNED TO SERVICE.
